# SDR HALA2019110800475

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 15,657 hours, 2,390 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 02457
- Condition: Faulted
- Location: Nr 2 Generator
- Part time: 15,656 hours, 2,390 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB OUT 8 MIN AFTER T/O ECAM "GEN 2 FUALT". //  PERFORMED EXCITER FIELD RESISTANCE TEST PER TSM 24-20-00. ALL WIRING CHK GOOD. NO SHORT TO GROUND. SWAPPED GCU 1+2 FOR 
TROUBLE SHOOTING. FAULT STAYED ON ENG 2. PUT BACK GCU'S IN ORIGINAL POSITIONS. REMOVED & REPLACED #2 IDG PER AMM 24-21-51. LEAK CHECK. OPS CHECK OK. OK FOR SERVICE.
